advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

My son is 7, and recently he had an upper respiratory infection. He has diabetes. They prescribed albuterol solution to use in a nebulizer due to his wheezing. Can you tell me if this medicine could cause high blood sugars with moderate to large ketones?

Answer:

Albuterol does not dramatically affect blood sugars -- and indeed should not contribute to causing ketones. If your son has moderate or large ketones, you should promptly contact your diabetes team for assistance with his diabetes care.

MSB

DTQ-20000723105248
Original posting 3 Sep 2000
Posted to Other

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.